Iterative solution of Kolmogorov's equation in statistical dynamics of continuous systems
Doklady Akademii Nauk, Tome 216 (1974) no. 3, pp. 485-487
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_216_3_a3,
author = {A. A. Krasovskii and V. N. Bukov},
title = {Iterative solution of {Kolmogorov's} equation in statistical dynamics of continuous systems},
journal = {Doklady Akademii Nauk},
pages = {485--487},
year = {1974},
volume = {216},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_216_3_a3/}
}
TY - JOUR AU - A. A. Krasovskii AU - V. N. Bukov TI - Iterative solution of Kolmogorov's equation in statistical dynamics of continuous systems JO - Doklady Akademii Nauk PY - 1974 SP - 485 EP - 487 VL - 216 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1974_216_3_a3/ LA - ru ID - DAN_1974_216_3_a3 ER -
A. A. Krasovskii; V. N. Bukov. Iterative solution of Kolmogorov's equation in statistical dynamics of continuous systems. Doklady Akademii Nauk, Tome 216 (1974) no. 3, pp. 485-487. http://geodesic.mathdoc.fr/item/DAN_1974_216_3_a3/